Couldn't find what you looking for?

TRY OUR SEARCH!


I have been experiencing persistent dry cough soon after have started with atlace. I am not sure if it is common or less common side effects of this medication, as it appeared in connection with the beginning of my therapy. I also have headaches more often that had before and am dizzy and tired. I guess that some of these effects are normal to occur during therapy with altece, but do not know which of them are important to be reported to doctor.

Loading...


Dry and persistent cough is reported as side effect of altece but also all the drugs from the group of angiotenzin converting enzyme inhibitors. Headache, dizziness, sometimes rash, fatigue, constipation are also reported as side effects of altece. The most serious side effect of altece is angioedema manifested as swelling of lips and throat. All the side effects that are harmful to you should always be reported to a doctor. Side effects may vary in the intensity, so dose adjustment or changing the therapy is sometimes the choice that has to be made.
Reply

Loading...